# SDR AALA20150605014

- Difficulty date: June 5, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 63,658 hours, 31,003 cycles
- Engine: Pwa JT8D219
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Fuel Control
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, LT ENGINE EPR INDICATION WAS ERRATIC.  TAKEOFF ABORTED AT APPROXIMATELY 70 KNOTS.  R & R FUEL FLOW CONTROL IAW CARD 73-91-99 & ENG FUEL PUMP IAW CARD 73-94-03.  ACCOMPLISHED ENG PARAMETERS CHECK IAW CARD 71-91-20.  SYS CHECKED NORMAL.
